| Catalog Number |
A899916 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported while doing their foley lifecycle assessment, noticed that foley tray configuration seems off.The underpad was not folded the way it usually was.Also, the sterile water and lubricant jelly syringes are in wrong spot.The water syringe on the right and lubricant on the left, and therefore when they attach the water syringe it did not expose #4 step that was etched on the tray, which would instruct dispense lube.Also, one tray had two gloves in, another tray had two fenestrated drapes.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review is not required because labeling could not have prevented the reported issue.Correction: d udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported while doing their foley lifecycle assessment, noticed that foley tray configuration seems off.The under pad was not folded the way it usually was.Also, the sterile water and lubricant jelly syringes are in wrong spot.The water syringe on the right and lubricant on the left, and therefore when they attach the water syringe it did not expose #4 step that was etched on the tray, which would instruct dispense lube.Also, one tray had two gloves in, another tray had two fenestrated drapes.